# SDR 96ZZZX3849

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 32 - SHUT DOWN NR 2 ENGINE AT 1245Z DUE TO ROUGH RUNNING AND UNABLE TO LEAN.  MAINTENANCE REPLACED NR 16 CYLINDER DUE TO A CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.
